# SDR FDEA202101120061

- Difficulty date: January 12, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA73714
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL # 232GF AT STATION 595 TO STATION   675 FOUND DELAMINATED. DELAMINATED FLOOR PANEL # 232GF AT CABIN STATION 595 TO STATION 675 REMOVED AS PER   AMM 53-21-04-4. FLOOR PANEL # 232GF FABRICATED AS PER  DRAWING SRZ-25-005   REVISION R. FLOOR PANEL INSTALLED AS PER AMM 53-21-04-4. REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100.
